# SDR 05FDEA03751

- Difficulty date: November 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 477
- Aircraft time: 34,055 hours, 17,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPT FLOORBEAM FS 10 RBL 40 ANGLE IS CRACKED.
